# SDR FDEA2019062421400

- Difficulty date: June 22, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 54,312 hours, 24,462 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2577283500300
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 152FF DELAMINATED FABRICATED FLOOR PANEL ON VT MAE TRAVELER T19/1424969 IAW A300 SRZ-25-005 AND SRM   53-10-33-04B CLASSIFIED AS A CAT "A" MAJOR REPAIR
